# SDR DALA1117119877

- Difficulty date: February 14, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 16L CRACKED AT FRAME STA 389 ATTACH POINT RL072.  REMOVED, FABRICATED, AND REPLACED LONGERON 16 LT FROM STA 379 TO 435 PER SRM 53-02, FIG 18.  FABRICATED REPAIR SPLICE NDT INSPECTED, NO DAMAGE NOTED AND INSTALLED REPAIR PARTS PER SRM 53-02, PAR 12, FIG 18, PG 49 TO 52.
